Confidence interval estimation subject to order restrictions

Hwang, J. T. Gene, Peddada, Shyamal Das . The Annals of Statistics 1994. 22 :67-93

Locate this article in:

Bibtex

@article{CIS-117302,
  Author = {Hwang, J. T. Gene and Peddada, Shyamal Das},
  Title = {Confidence interval estimation subject to order restrictions},
  Journal = {The Annals of Statistics},
  Volume = {22},
  Year = {1994},
  Pages = {67--93},
  Keywords = {Location parameter, Elliptical distribution}
}

Similar articles